“Oh my gosh — I messed up.” So begins a TikTok by user @agooodie, which has now been viewed over 20 million times. She talks to the camera with a solemn face … and bright red skin around her brows. She explains that she decided to get her brows waxed while on Accutane, and quickly regretted her choice.
“I did not remember you’re not supposed to get them waxed,” she said. When at a technician at her salon suggested she make the most of her errand and also touch up her brows, she readily agreed. In the video, she told millions of enraptured viewers, “It burns across my eyebrows and I start my new job in a day and a half. I’m so screwed.”
This particular Accutane requirement might be easy to forget among its many other symptoms, but it’s a painful mistake to make. Because the drug reduces the oils your body is naturally producing, your skin becomes much more sensitive (via West Lake Dermatology). Using hot or cold wax in these newly sensitive areas can cause intense pain or even permanent damage.